Michel Waldschmidt - Further Variations on the Six Exponentials Theorem.

hrj:86 - Hardy-Ramanujan Journal, January 1, 2005, Volume 28 - 2005 - https://doi.org/10.46298/hrj.2005.86
Further Variations on the Six Exponentials Theorem.Article

Authors: Michel Waldschmidt 1

  • 1 Institut de Mathématiques de Jussieu

According to the Six Exponentials Theorem, a $2\times 3$ matrix whose entries $\lambda_{ij}$ ($i=1,2$, $j=1,2,3$) are logarithms of algebraic numbers has rank $2$, as soon as the two rows as well as the three columns are linearly independent over the field $\BbbQ$ of rational numbers. The main result of the present note is that one at least of the three $2\times 2$ determinants, viz. $$ \lambda_{21}\lambda_{12}-\lambda_{11}\lambda_{22}, \quad \lambda_{22}\lambda_{13}-\lambda_{12}\lambda_{23}, \quad \lambda_{23}\lambda_{11}-\lambda_{13}\lambda_{21} $$ is transcendental.

Volume: Volume 28 - 2005
Published on: January 1, 2005
Imported on: March 3, 2015
Keywords: six exponentials theorem,rank of matrices with coefficients being linear forms in logarithm,11J81 (11J86 11J89),[MATH.MATH-NT] Mathematics [math]/Number Theory [math.NT]

2 Documents citing this article

Consultation statistics

This page has been seen 170 times.
This article's PDF has been downloaded 381 times.